Graph Theoretic Reliability Analysis for the Boolean N Cube Networks

Chu-Sing Yang, J. F. Wang, J. Y. Lef, F. T. Boesch

Research output: Contribution to journalArticle

27 Citations (Scopus)

Abstract

It is well known that there are several papers which deal with the Boolean n-cube network and applications. However, no theoretical work has been done in calculating the network reliability of the Boolean n-cube network. In this paper, two graph theoretic results concerning about the problem of the Boolean n-cube network reliability are presented. First, a simple formula for the number of spanning trees of the Boolean n-cube network is derived. As a result, the reliability function for large failure rate can be readily computed. Second, the Boolean n-cube network is proved to have the super line-connectivity (see Definition 6) property. Thus the number of line disconnecting sets (a set of lines whose removal results in a disconnected or trivial graph) of order λ (see Definition 3) for the Boolean n-cube network is equal to 2n.

Original languageEnglish
Pages (from-to)1175-1179
Number of pages5
JournalIEEE Transactions on Circuits and Systems
Volume35
Issue number9
DOIs
Publication statusPublished - 1988 Jan 1

All Science Journal Classification (ASJC) codes

  • Engineering(all)

Fingerprint Dive into the research topics of 'Graph Theoretic Reliability Analysis for the Boolean N Cube Networks'. Together they form a unique fingerprint.

  • Cite this